MathSciNet Relay Station
MathSciNet bibliographic data
MR363823 02D99 (05C15)
Matijasevič, Ju. V. A certain scheme for proofs in discrete mathematics. (Russian) Investigations in constructive mathematics and mathematical logic. VI (dedicated to A. A. Markov on the occasion of his 70th birthday), Zap. Naučn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 40 (1974), 94–100, 158.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement